Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Une propriété topologique des domaines de Runge


Author: Jean-Pierre Serre
Journal: Proc. Amer. Math. Soc. 6 (1955), 133-134
MSC: Primary 56.0X
MathSciNet review: 0067488
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Behnke and K. Stein, Konvergente Folgen von Regularitätsbereichen und die Meromorphiekonvexität, Math. Ann. 116 (1939), no. 1, 204–216 (German). MR 1513225, 10.1007/BF01597355
  • [2] Jean-Pierre Serre, Quelques problèmes globaux relatifs aux variétés de Stein, Colloque sur les fonctions de plusieurs variables, tenu à Bruxelles, 1953, Georges Thone, Liège; Masson & Cie, Paris, 1953, pp. 57–68 (French). MR 0064155

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0067488-2
Article copyright: © Copyright 1955 American Mathematical Society